# SDR DALA2024032603819

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,673 hours, 45,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 L1 & R1 ENTRY DOORS MISSING SERATED PLATES UNDER THE GIRT BAR FITTINGS. CORRECTIVE ACTION: INSTALLED GIRT BAR SERATED PLATES AT L1 & R1 ENTRY DOORS IAW B757 AMM 52-11. ADJUSTED GIRT BAR MECHANISM AT RIGHT DOOR. REMOVED AND REPLACED FWD & AFT LIFTER ASSY ON L1 DOOR PER B757 CMM 52-11-07 ADJUSTED GIRT BAR MECHANISM REF B757 AMM 52-11 AT L1 DOOR. RII C/W. INSTALLED SLIDE COVER ON R1 DOOR REF B757 AMM 52-11-02. (0261020)
